Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171

  [Search Papers]
1231. F. Roshani and M. Khorrami,
Solvable Multispecies Reaction-Diffusion Processes
Phys. Rev. E 64(2001), 011101-1-6  [abstract]   
IPM/P-2001/043
 
1232. H. Abbasi,
Langmuir Solitons in An Adiabatic Wave-Particle Interaction
Autumn College on Plasma Physics, 8 Oct.-2 Nov. 2001, The Abdus Salam International Center for Theoretical Physics, Miramare, Trieste, Italy
[abstract]   
IPM/P-2001/042
 
1233. B. Mirza and R. Rashidi,
Local Duality, Chiral Supersymmetry and Fermion-Like Formulation of Non-Abelian Pure Gauge Fields
Eur. Phys. J. C 19(2001), 379-381  [abstract]   
IPM/P-2001/041
 
1234. M. Haghighat and F. Loran,
Scalar-Scalar Bound State in Noncommutative Space
Mod. Phys. Lett. A 16(2001), 1435-1438  [abstract]   
arXive.org link: hep-th/0102086 [ abs, src, ps, others], cited by
IPM/P-2001/040
 
1235. M.E. Fouladvand and N. Hamedani,
Optimized Traffic Flow at A Single Urban Crossroads: Dynamical Symmetry Breaking
  (Preprint) [abstract]   
IPM/P-2001/039
 
1236. H. Fakhri,
New Quantum Solvable Models on the Homogeneous Manifold SL(2,c)/GL(1,c) with Infinite-Fold Degeneracy
Phys. Lett. A 297(2002), 313-319  [abstract]   
IPM/P-2001/038
 
1237. H. Fakhri, S. Sobhanian and H. Zahed,
KdV Conservation Laws for Some Supersymmetric Potentials
New J. Phys. 4(2002), 55 (1-14)  [abstract]   
IPM/P-2001/037
 
1238. M. Haghighat, S.M. Zebarjad and F. Loran,
Positronium Hyperfine Splitting in Noncommutative Space at Order α6
Phys. Rev. D 66(2002), 016005-1-4  [abstract]   
arXive.org link: hep-ph/0109105 [ abs, src, ps, others], cited by
IPM/P-2001/036
 
1239. A. Shirzad and M. Mojiri,
Constraint Structure in Modified Faddeev-Jackiw Method
Mod. Phys. Lett. A 16(2001), 2439-2448  [abstract]   
arXive.org link: hep-th/0110023 [ abs, src, ps, others], cited by
IPM/P-2001/035
 
1240. A. Chenaghlou and H. Fakhri,
On the Generalized Unitary Parasuersymmetry Algebra of Beckers-Debergh
Int. J. Mod. Phys. A 18(2003), 939-955  [abstract]   
arXive.org link: hep-th/0203240 [ abs, src, ps, others], cited by
IPM/P-2001/034
 

back to top

Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171  





footer
 

webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.